Posted by: bleeder | 2011-11-02


hi doc

I got married last week and all week before the wedding I had spot vaginal bleeding. wasnt sure if it was periods or the cause of the switch of contraceptives as I was on the yaz pill for 1 course, switched to evra patches then back to yaz after I bled thru the patch while wearing my third patch.

I had sex for the 1st time on sunday night and bled alot obv due to my hymen breaking. since sunday I bleed in spots and stages I never know what to expect

is this normal? should I still be bleeding? even when I wipe myself theres light blood on the tissue.

please advise if this is cause for concern


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is not a cause for concern but I do suggest that you consult a gynaecologist for an examination and ultrasound. It is possible that your abnormal vaginal bleeding is due to the oral contraceptive and you might need a stronger oral contraceptive, to control your menstrual cycle.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.